Nausea from One Obscured Effects of the Other
Buprenorphine & Bupropion
Citation: Simply Guinness. "Nausea from One Obscured Effects of the Other: An Experience with Buprenorphine & Bupropion (exp24746)". Erowid.org. Jun 25, 2003. erowid.org/exp/24746
Buprenorphine is a potent opioid which is used to treat heroin and opiate dependence. I am an opiate addict, and have been on both methadone and buprenorphine (which I am still taking). I am prescribed 100 mg of Wellbutrin twice a day, but on this occasion I decided to double that dose, as well as doubling my dose of buprenorphine from 8 mg to 16 mg, via sublingual route. For the first hour of this experience I felt the warm and pleasing effects of the buprenorphine, but soon after that a strong feeling of nausea became overwhelming. The effects of the 400 mg dose of Wellbutrin became noticeable after the second hour of the experience. These effects were an increase in alertness and a feeling that could be compared to a small dose of good quality cocaine. It was very pleasant and satisfying, but the nausea from the buprenorphine obscured the effects of Wellbutrin. All in all I was not pleased with this experience and I would not recommend combining these two drugs at high doses.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.